English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Flexible C2 Subdivision Scheme on the Sphere: With Application to Biomembrane Modelling

Chen, J., Grundel, S., & Yu, T. P. Y. (2017). A Flexible C2 Subdivision Scheme on the Sphere: With Application to Biomembrane Modelling. SIAM Journal on Applied Algebra and Geometry, 1(1), 459-483. doi:10.1137/16M1076794.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-2CD4-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-2CD5-5
Genre: Journal Article

Files

show Files
hide Files
:
grundel_2498696.pdf (Publisher version), 3MB
Name:
grundel_2498696.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2017, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Chen, Jingmin1, Author
Grundel, Sara2, Author              
Yu, Thomas P. Y.3, Author
Affiliations:
1Citigroup Global Markets, New York, NY 10013 , ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Department of Mathematics, Drexel University, Philadelphia, PA 19104 , ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1137/16M1076794
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Applied Algebra and Geometry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1 (1) Sequence Number: - Start / End Page: 459 - 483 Identifier: -